UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei,Siu Long;  Fan,Daoying;  Chen,Xu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
circulant and skew-circulant representation of Toeplitz inversion  circulant preconditioner  fast Fourier transform  tempered fractional diffusion equations  Toeplitz matrix  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix